Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 99, Number 4

All articles in this issue are freely accessible.

Linear operators preserving the numerical radius of matrices
Chi-Kwong Li.
Proc. Amer. Math. Soc. 99 (1987), 601-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877024
Group ring idempotents with minimal trace
D. A. R. Wallace.
Proc. Amer. Math. Soc. 99 (1987), 609-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877025
Smoothing curves in $P^{3}$ with $p_{a}=1$
Carmen A. Sánchez.
Proc. Amer. Math. Soc. 99 (1987), 613-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877026
A structure theorem for completely regular semigroups
Mario Petrich.
Proc. Amer. Math. Soc. 99 (1987), 617-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877027
A wild Cantor set as the limit set of a conformal group action on $S^{3}$
M. Bestvina and D. Cooper.
Proc. Amer. Math. Soc. 99 (1987), 623-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877028
The row rank of a subring of a matrix ring
M. S. Li and J. M. Zelmanowitz.
Proc. Amer. Math. Soc. 99 (1987), 627-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877029
Ideals containing monics
Budh Nashier and Warren Nichols.
Proc. Amer. Math. Soc. 99 (1987), 634-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877030
The determination of a parabolic equation from initial and final data
William Rundell.
Proc. Amer. Math. Soc. 99 (1987), 637-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877031
A natural formulation of quasi-interpolation by multivariate splines
Charles K. Chui and Harvey Diamond.
Proc. Amer. Math. Soc. 99 (1987), 643-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877032
On crossed products with property $T$
Shōichi Watanabe.
Proc. Amer. Math. Soc. 99 (1987), 647-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877033
Unconditional bases in $L^{2}(0,a)$
Sergeĭ V. Hruščëv.
Proc. Amer. Math. Soc. 99 (1987), 651-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877034
Littlewood-Paley operators on BMO
Douglas S. Kurtz.
Proc. Amer. Math. Soc. 99 (1987), 657-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877035
Compact and weakly compact composition operators on spaces of vector valued continuous functions
R. K. Singh and W. H. Summers.
Proc. Amer. Math. Soc. 99 (1987), 667-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877036
Most normal operators are diagonal
C. K. Fong.
Proc. Amer. Math. Soc. 99 (1987), 671-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877037
Oscillatory and periodic solutions of delay differential equations with piecewise constant argument
A. R. Aftabizadeh, Joseph Wiener and Jian-Ming Xu.
Proc. Amer. Math. Soc. 99 (1987), 673-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877038
On a minimax inequality of Ky Fan
Chung Wei Ha.
Proc. Amer. Math. Soc. 99 (1987), 680-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877039
On some spectral properties of elliptic pseudodifferential operators
M. W. Wong.
Proc. Amer. Math. Soc. 99 (1987), 683-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877040
Note on compatible vector topologies
Jerzy Kąkol.
Proc. Amer. Math. Soc. 99 (1987), 690-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877041
Asymptotically periodic solutions of a class of second order nonlinear differential equations
Zhong Chao Liang.
Proc. Amer. Math. Soc. 99 (1987), 693-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877042
On the final set of a real entire function of exponential type
Murali Rao and Li-Chien Shen.
Proc. Amer. Math. Soc. 99 (1987), 700-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877043
Complex interpolation and convexity
Marco Vignati.
Proc. Amer. Math. Soc. 99 (1987), 705-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877044
Certain properties of derivations
Mark Spivack.
Proc. Amer. Math. Soc. 99 (1987), 712-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877045
Linear sums of certain analytic functions
Ram Singh and Surinder Paul.
Proc. Amer. Math. Soc. 99 (1987), 719-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877046
An equation alternately of retarded and advanced type
Kenneth L. Cooke and Joseph Wiener.
Proc. Amer. Math. Soc. 99 (1987), 726-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877047
On a converse result for Perron’s theorem for asymptotic stability for nonlinear differential equations
George Seifert.
Proc. Amer. Math. Soc. 99 (1987), 733-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877048
A sampling theorem for analytic functions
J. L. Schiff and W. J. Walker.
Proc. Amer. Math. Soc. 99 (1987), 737-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877049
On totally real $3$-dimensional submanifolds of the nearly Kaehler $6$-sphere
F. Dillen, B. Opozda, L. Verstraelen and L. Vrancken.
Proc. Amer. Math. Soc. 99 (1987), 741-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877050
Characterizing $S^{m}$ by the spectrum of the Laplacian on $2$-forms
S. I. Goldberg and H. Gauchman.
Proc. Amer. Math. Soc. 99 (1987), 750-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877051
A probability distribution associated with the Hurwitz zeta function
R. L. Duncan.
Proc. Amer. Math. Soc. 99 (1987), 757-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877052
Local cut-points in continuous images of compact ordered spaces
Ryuji Maehara.
Proc. Amer. Math. Soc. 99 (1987), 760-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877053
Spectral asymptotics for spinor Laplacians and multiplicities
Henri Moscovici.
Proc. Amer. Math. Soc. 99 (1987), 765-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877054
A companion to the Oseledec multiplicative ergodic theorem
Joseph C. Watkins.
Proc. Amer. Math. Soc. 99 (1987), 772-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877055
Points de continuité d’une fonction séparément continue. II
G. Debs.
Proc. Amer. Math. Soc. 99 (1987), 777-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877056
An elementary proof of Słodkowski’s theorem
Enrico Casadio Tarabusi.
Proc. Amer. Math. Soc. 99 (1987), 783-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 877057